# SDR IEYA2019FA0000165

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N860CB
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 9,427 hours, 6,761 cycles
- Engine: Pwc PW306A
- Engine time: 8,345 hours, 5,251 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

AT 35,000', AIRCRAFT'S RED CAS MESSAGE L ENG OIL PRESS CAME ON. CREW RAN ASSOCIATED CHECKLIST, CHECKLIST CALLED OUT FOR PRECAUTIONARY ENGINE SHUTDOWN. THE CREW SHUT DOWN THE LEFT ENGINE PER THE CHECKLIST. LEFT ENGINE INDICATED 25 PSI OIL PRESSURE AND DROPPING BEFORE SHUTDOWN OCCURRED. THE CREW SECURED THE LEFT ENGINE IN FLIGHT AND LEFT SYSTEMS PER THE CHECKLIST. THE CREW DECLARED AN EMERGENCY WITH ATC AND LANDED UNEVENTFULLY. MANUFACTURER IS BEING CALLED OUT TO INVESTIGATE. NO FURTHER FINDINGS AT THIS TIME.
